Alert archive / Michigan / Winter Storm Warnings in 2007
Winter Storm Warning 7, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this winter storm warning at Apr 11, 2007, 4:06 AM EDT for 8 counties in Michigan. It took effect at Apr 11, 2007, 12:00 PM EDT. It was in force for 9 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 11, 2007, 4:06 AM EDT (08:06 UTC)
- In effect from
- Apr 11, 2007, 12:00 PM EDT
- Expired
- Apr 11, 2007, 8:48 PM EDT
- In force
- 9 hr
- Issued by
- NWS Grand Rapids, MI
Counties Clare County, MI, Isabella County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI
The radar
The Grand Rapids radar (KGRR), 101 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 2:04 PM EDT | SNOW 0.5 | White Cloud, MI | |
| Apr 11, 3:37 PM EDT | SNOW 1.5 | Mount Pleasant, MI | |
| Apr 11, 3:37 PM EDT | SNOW 2 | Ferry, MI | |
| Apr 11, 8:20 PM EDT | SNOW 4 | Mount Pleasant, MI | |
| Apr 11, 8:45 PM EDT | SNOW 2 | Tustin, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2070 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRR 110806 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 406 AM EDT WED APR 11 2007 ...WINTER WEATHER ON THE WAY... .LOW PRESSURE IN MISSOURI WILL SPREAD SNOW INTO THE REGION TODAY AS IT HEADS TOWARD THE GREAT LAKES. SEVERAL INCHES OF SNOW ALONG WITH BLOWING SNOW IS EXPECTED THIS AFTERNOON THROUGH TONIGHT. MIZ037>040-043>046-111615- /O.UPG.KGRR.WS.A.0006.070411T1600Z-070412T1000Z/ /O.NEW.KGRR.WS.W.0007.070411T1600Z-070412T0900Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT 406 AM EDT WED APR 11 2007 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 5 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM EDT THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL SPREAD INTO THE WARNING AREA AROUND NOON TODAY AND CONTINUE TONIGHT. A TOTAL OF 4 TO 8 INCHES OF SNOW IS EXPECTED BY THURSDAY MORNING. EAST WINDS GUSTING TO 35 MPH WILL REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MIZ051-052-111615- /O.UPG.KGRR.WS.A.0006.070411T1600Z-070412T1000Z/ /O.NEW.KGRR.WW.Y.0007.070411T1600Z-070412T0900Z/ MONTCALM-GRATIOT- INCLUDING THE CITIES OF...GREENVILLE...ALMA 406 AM EDT WED APR 11 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM EDT THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. MIXED RAIN AND SNOW WILL SPREAD INTO THE ADVISORY AREA AROUND NOON TODAY AND CONTINUE TONIGHT. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED BY THURSDAY MORNING. STRONG EAST WINDS GUSTING TO 35 MPH WILL REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ 93
5 follow-up statements
000 WWUS43 KGRR 111235 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 835 AM EDT WED APR 11 2007 ...WINTER WEATHER ON THE WAY... .LOW PRESSURE IN MISSOURI WILL SPREAD SNOW INTO THE REGION TODAY AS IT HEADS TOWARD THE GREAT LAKES. SEVERAL INCHES OF SNOW ALONG WITH BLOWING SNOW IS EXPECTED THIS AFTERNOON THROUGH TONIGHT. MIZ037>040-043>046-112045- /O.CON.KGRR.WS.W.0007.070411T1600Z-070412T0900Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT 835 AM EDT WED APR 11 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 AM EDT THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 AM EDT THURSDAY. SNOW WILL SPREAD INTO THE WARNING AREA AROUND NOON TODAY AND CONTINUE TONIGHT. A TOTAL OF 4 TO 8 INCHES OF SNOW IS EXPECTED BY THURSDAY MORNING. EAST WINDS GUSTING TO 35 MPH WILL REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MIZ050-056>059-064>067-071>074-112045- /O.EXB.KGRR.WW.Y.0007.070411T1235Z-070411T2200Z/ MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS... IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING... SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 835 AM EDT WED APR 11 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. SNOW WILL BE HEAVY AT TIMES THIS MORNING. RAIN IS EXPECTED TO MIX IN WITH THE SNOW THIS AFTERNOON. ACCUMULATION RATES OF AN INCH AN HOUR ARE EXPECTED. IN ADDITION WINDS WILL GUST TO AROUND 35 MPH AT TIMES. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED BY WEDNESDAY EVENING. NEAR WHITEOUT CONDITIONS WILL BE POSSIBLE THIS MORNING. MOTORISTS TRAVEL COULD BE VERY HAZARDOUS...ESPECIALLY THIS MORNING. STAY TUNED FOR LATER UPDATES. $$ MIZ051-052-112045- /O.CON.KGRR.WW.Y.0007.070411T1600Z-070412T0900Z/ MONTCALM-GRATIOT- INCLUDING THE CITIES OF...GREENVILLE...ALMA 835 AM EDT WED APR 11 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 AM EDT THURSDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 AM EDT THURSDAY. HEAVIER SNOW WILL DEVELOP THIS MORNING. RAIN IS EXPECTED TO MIX IN WITH THE SNOW THIS AFTERNOON. ACCUMULATION RATES OF AN INCH AN HOUR ARE EXPECTED. IN ADDITION WINDS WILL GUST TO AROUND 35 MPH AT TIMES. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY WEDNESDAY EVENING. NEAR WHITEOUT CONDITIONS WILL BE POSSIBLE INTO THIS AFTERNOON. MOTORISTS TRAVEL COULD BE VERY HAZARDOUS...ESPECIALLY THROUGH EARLY AFTERNOON. STAY TUNED FOR LATER UPDATES. $$
000 WWUS43 KGRR 111644 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1244 PM EDT WED APR 11 2007 ...WINTER WEATHER SPREADING OVER SOUTHWEST LOWER MICHIGAN... .DEEP LOW PRESSURE OVER THE MIDWEST WILL APPROACH THE GREAT LAKES...BRINGING SNOW AND BLOWING SNOW TO MUCH OF SOUTHWEST LOWER MICHIGAN THE AFTERNOON AND EARLY TONIGHT. MIZ037>040-043>046-120045- /O.CON.KGRR.WS.W.0007.000000T0000Z-070412T0900Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT 1244 PM EDT WED APR 11 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. SNOW WILL SPREAD INTO THE WARNING AREA DURING THE EARLY AFTERNOON AND CONTINUE TONIGHT. A TOTAL OF 4 TO 8 INCHES OF SNOW IS EXPECTED BY THURSDAY MORNING. EAST WINDS GUSTING TO 35 MPH WILL REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MIZ051-052-120045- /O.CON.KGRR.WW.Y.0007.000000T0000Z-070412T0900Z/ MONTCALM-GRATIOT- INCLUDING THE CITIES OF...GREENVILLE...ALMA 1244 PM EDT WED APR 11 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. HEAVIER SNOW WILL CONTINUE THIS AFTERNOON. RAIN SHOULD MIX WITH SNOW AFTER 3 PM. ACCUMULATION RATES OF AN INCH AN HOUR WILL BE POSSIBLE ESPECIALLY IN THE EARLY AFTERNOON. WINDS WILL FREQUENTLY GUST TO NEAR 35 MPH...RESULTING IN VISIBILITIES BELOW ONE MILE AT TIMES. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY WEDNESDAY EVENING. NEAR WHITEOUT CONDITIONS WILL BE POSSIBLE INTO THIS AFTERNOON. TRAVEL COULD BE VERY HAZARDOUS...ESPECIALLY THROUGH EARLY AFTERNOON. STAY TUNED FOR LATER UPDATES. $$ MIZ050-056>059-064>067-071>074-112200- /O.CON.KGRR.WW.Y.0007.000000T0000Z-070411T2200Z/ MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS... IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING... SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 1244 PM EDT WED APR 11 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. HEAVY SNOW WILL CONTINUE EARLY THIS AFTERNOON...WITH VISIBILITIES AT A HALF MILE OR LESS DUE TO FREQUENT WIND GUSTS APPROACHING 35 MPH. BEFORE 3 PM...ACCUMULATION RATES OF AN INCH PER HOUR WILL BE POSSIBLE IN SPOTS. LOCAL SNOW TOTALS MAY APPROACH 6 INCHES IN SPOTS NEAR KALAMAZOO AND ALLEGAN. AFTER 3 PM...RAIN IS EXPECTED TO MIX IN WITH THE SNOW. IN MOST AREAS...SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED BY WEDNESDAY EVENING. NEAR WHITEOUT CONDITIONS WILL BE POSSIBLE EARLY THIS AFTERNOON. TRAVEL COULD BE VERY HAZARDOUS. STAY TUNED FOR LATER UPDATES. $$ TJT
000 WWUS43 KGRR 112000 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 400 PM EDT WED APR 11 2007 ...WINTER STORM IMPACTING SOUTHWEST LOWER MICHIGAN... .SNOW AND BLOWING SNOW WILL CONTINUE TO AFFECT PORTIONS OF OUR AREA. SNOW WILL GRADUALLY BECOME MIXED WITH AND THEN CHANGE OVER TO RAIN ALONG THE I-96 CORRIDOR DURING THE MID TO LATE AFTERNOON HOURS TODAY. THE BAND OF MODERATE TO HEAVY SNOW IS SHIFTING NORTH TO THE AREA MAINLY NORTH OF A LINE FROM MUSKEGON TO ALMA WHERE SNOWFALL RATES OF AN INCH AN HOUR ARE LIKELY LATE THIS AFTERNOON AND EVENING. HEAVY SNOW AND BLOWING SNOW ACROSS THAT AREA WILL CAUSE VERY HAZARDOUS TRAVEL CONDITIONS ESPECIALLY NORTH OF I-96 LATE THIS AFTERNOON AND TONIGHT. MIZ064>067-071>074-112100- /O.CAN.KGRR.WW.Y.0007.000000T0000Z-070411T2200Z/ ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE... LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 400 PM EDT WED APR 11 2007 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW CHANGED OVER TO RAIN ACROSS MOST OF THE AREA DURING THE MID AFTERNOON HOURS. THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$ MIZ037>040-043>046-120400- /O.CON.KGRR.WS.W.0007.000000T0000Z-070412T0900Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT 400 PM EDT WED APR 11 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. MODERATE TO HEAVY SNOW WILL CONTINUE TO DEVELOP ACROSS THE AREA LATE THIS AFTERNOON AND EVENING. A TOTAL OF 4 TO 8 INCHES OF SNOW IS EXPECTED BY THURSDAY MORNING. EAST NORTHEAST WINDS GUSTING TO 30 MPH WILL REDUCE VISIBILITIES TO BELOW A QUARTER OF A MILE AT TIMES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MIZ051-052-120400- /O.CON.KGRR.WW.Y.0007.000000T0000Z-070412T0900Z/ MONTCALM-GRATIOT- INCLUDING THE CITIES OF...GREENVILLE...ALMA 400 PM EDT WED APR 11 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. SNOW WILL CONTINUE THROUGH THE LATE AFTERNOON HOURS BEFORE BECOMING MIXED WITH OR CHANGING TO RAIN TONIGHT. TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES ARE LIKELY. THE COMBINATION OF SNOW AND BLOWING SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS. NEAR WHITEOUT CONDITIONS WILL BE POSSIBLE AT TIMES LATE THIS AFTERNOON. TRAVEL COULD BE VERY HAZARDOUS LATE THIS AFTERNOON INTO TONIGHT. STAY TUNED FOR LATER UPDATES. $$ MIZ050-056>059-112200- /O.CON.KGRR.WW.Y.0007.000000T0000Z-070411T2200Z/ MUSKEGON-OTTAWA-KENT-IONIA-CLINTON- INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS... IONIA...ST. JOHNS 400 PM EDT WED APR 11 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. SNOW WILL GRADUALLY BECOME MIXED WITH AND THEN CHANGE OVER TO RAIN DURING THE MID TO LATE AFTERNOON HOURS. TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES ARE LIKELY BY 6 PM THIS EVENING AND SNOW AND BLOWING SNOW WILL CONTINUE TO CREATE HAZARDOUS TRAVEL CONDITIONS THROUGH THE MID TO LATE AFTERNOON HOURS. TRAVEL COULD BE VERY HAZARDOUS THROUGH THE LATE AFTERNOON HOURS. STAY TUNED FOR LATER UPDATES. $$ LAURENS MJS
000 WWUS43 KGRR 112207 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 607 PM EDT WED APR 11 2007 ...WINTER STORM IMPACTING WEST CENTRAL LOWER MICHIGAN... .SNOW AND BLOWING SNOW WILL CONTINUE TO AFFECT PORTIONS OF OUR AREA THIS EVENING AND OVERNIGHT. PRECIPITATION HAS NOW CHANGED TO PRIMARILY LIGHT RAIN ALONG THE I-96 CORRIDOR. THE BAND OF MODERATE TO HEAVY SNOW CONTINUES TO SHIFT NORTH TO THE AREA MAINLY NORTH OF A LINE FROM MUSKEGON TO ALMA WHERE SNOWFALL RATES OF AN INCH AN HOUR ARE LIKELY THIS EVENING. HEAVY SNOW AND BLOWING SNOW ACROSS THAT AREA WILL CAUSE VERY HAZARDOUS TRAVEL CONDITIONS TONIGHT. MIZ050-056>059-112315- /O.EXP.KGRR.WW.Y.0007.000000T0000Z-070411T2200Z/ MUSKEGON-OTTAWA-KENT-IONIA-CLINTON- INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS... IONIA...ST. JOHNS 607 PM EDT WED APR 11 2007 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. MIXED RAIN AND SNOW HAS CHANGED OVER TO PRIMARILY LIGHT RAIN. THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ MIZ037>040-043>046-120615- /O.CON.KGRR.WS.W.0007.000000T0000Z-070412T0900Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT 607 PM EDT WED APR 11 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. MODERATE TO HEAVY SNOW WILL CONTINUE TO DEVELOP ACROSS THE AREA THIS EVENING. A TOTAL OF 4 TO 8 INCHES OF SNOW IS EXPECTED BY THURSDAY MORNING. EAST NORTHEAST WINDS GUSTING TO 30 MPH WILL REDUCE VISIBILITIES TO BELOW A QUARTER OF A MILE AT TIMES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MIZ051-052-120615- /O.CON.KGRR.WW.Y.0007.000000T0000Z-070412T0900Z/ MONTCALM-GRATIOT- INCLUDING THE CITIES OF...GREENVILLE...ALMA 607 PM EDT WED APR 11 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. SNOW WILL CONTINUE THROUGH THE EARLY TO MID EVENING HOURS BEFORE BECOMING MIXED WITH OR CHANGING TO RAIN TONIGHT. TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES ARE LIKELY. THE COMBINATION OF SNOW AND BLOWING SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS. NEAR WHITEOUT CONDITIONS WILL BE POSSIBLE AT TIMES LATE THIS AFTERNOON. TRAVEL COULD BE VERY HAZARDOUS LATE THIS AFTERNOON INTO TONIGHT. STAY TUNED FOR LATER UPDATES. $$ LAURENS
000 WWUS43 KGRR 120048 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 848 PM EDT WED APR 11 2007 ...WINTER STORM IMPACTING WEST CENTRAL LOWER MICHIGAN... .SNOW WILL CONTINUE TO FALL OVER THE ADVISORY AREA. WARMER AIR ALOFT WILL MOVE INTO THE AREA AROUND MIDNIGHT. THE RESULT WILL BE SOME SLEET MIXING IN WITH THE SNOW. MIZ037>040-043>046-120900- /O.CAN.KGRR.WS.W.0007.000000T0000Z-070412T0900Z/ /O.EXA.KGRR.WW.Y.0007.000000T0000Z-070412T0900Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT 848 PM EDT WED APR 11 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT THURSDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. ADDITIONAL SNOWFALL OF 2 TO 4 INCHES IS POSSIBLE TONIGHT. LOOK FOR SOME SLEET TO MIX IN WITH THE SNOW AFTER 10 PM. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MIZ051-052-120900- /O.CON.KGRR.WW.Y.0007.000000T0000Z-070412T0900Z/ MONTCALM-GRATIOT- INCLUDING THE CITIES OF...GREENVILLE...ALMA 848 PM EDT WED APR 11 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. SNOW WILL CONTINUE THROUGH THE MID TO LATE EVENING HOURS BEFORE BECOMING MIXED WITH OR CHANGING TO RAIN AND SLEET LATE TONIGHT. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY. IF TRAVELING TONIGHT...ALLOW EXTRA TIME TO REACH YOUR DESTINATION. $$ 93
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this winter storm warning went out at Apr 10, 10:46 PM EDT, 5 hours 20 minutes earlier.
Area forecast discussion, Apr 10, 10:46 PM EDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1046 PM EDT TUE APR 10 2007 .UPDATE... I LEFT THE FORECAST LARGELY AS IS WITH THE EXCEPTION OF TRIMMING POPS OVER THE NE CWA. REGIONAL DOPPLERS SHOW PCPN SLOWLY ADVANCING FROM THE SOUTHWEST. THIS WILL BE A SLOW PROCESS AS THE LOWER TROP IS PRETTY DRY AS SEEN ON 00Z RAOBS. SFC OBS SHOW PCPN FALLING OVER CENTRAL ILLINOIS BUT NOT MUCH FARTHER NORTH THAN THAT ATTM. THE LOW IS STILL DEVELOP OVER EASTERN KANSAS AND WILL BEGIN MOVING NORTHEAST LATER TONIGHT. LOOK FOR PCPN TO MOVE INTO THE FAR SOUTHWEST CWA AFTER 4 AM. && .GRR WATCHES/WARNINGS/ADVISORIES...WINTER STORM WATCH WED AFTN INTO WED NIGHT ALONG AND NORTH OF A LINE FROM PENTWATER TO ITHACA. GALE WARNING IN EFFECT ST JOE TO MANISTEE THURSDAY && 93
Hazardous weather outlook, Apr 10, 4:00 PM EDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 400 PM EDT TUE APR 10 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-110945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 400 PM EDT TUE APR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT LIGHT SNOW IS EXPECTED TO DEVELOP WELL AFTER MIDNIGHT...MOSTLY ALONG AND SOUTH OF INTERSTATE 94. ACCUMULATIONS OF UP TO AN INCH ARE POSSIBLE BY SUNRISE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAVY SNOW COULD OCCUR WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT MAINLY FOR NORTH OF A LINE FROM PENTWATER TO ITHACA. LOCALLY IN EXCESS OF 8 INCHES WILL BE POSSIBLE. IN ADDITION WIND GUSTS OVER 30 MPH MAY LEAD TO BLOWING AND DRIFTING OF THE SNOW. FURTHER SOUTH...SOME RAIN IS EXPECTED TO CUT BACK SNOWFALL AMOUNTS. ANOTHER STORM SYSTEM WILL BRING THE THREAT OF RAIN CHANGING TO SNOW SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL REPORTS WOULD BE HELPFUL. LMZ844>849-110945- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 400 PM EDT TUE APR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STORM SYSTEM ON WEDNESDAY INTO THURSDAY WILL BRING EAST GALES TO 35 KNOTS TO THE NEAR SHORE WATERS AND THAT WILL BUILD WAVES IN EXCESS OF 4 FEET. VISIBILITIES COULD BE LOW DUE TO SNOW AND BLOWING SNOW WEDNESDAY AND WEDNESDAY NIGHT. THE SECOND STORM OVER THE WEEKEND WILL HAVE STRONG WINDS ASSOCIATED WITH IT AND THAT WILL RESULT IN HIGH WAVES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WDM MJS
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 4:06 AM EDT | Winter Weather Advisory | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 24 hr |
Nearby
Winter Storm Warnings in Michigan, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.